# SDR 95UAL900368

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL NOTICED EXTERIOR EMERG LIGHTS ON INITIALLY AND THEN WENT OUT.  FOUND BOTH ENTRY DOORS AND SERVICE DOORS SLIDE LIGHTS INOPERATIVE.  USAIR BATTERY PACK TRIED AND LIGHTS WORKED INITIALLY AND THEN TURNED OFF AND CAME BACK ON.  REPLACED SLIDE BATTERY PACK AND POWER SUPPLY.
